Jump to content

Natalie1608

Just Registered
  • Posts

    1
  • Joined

  • Last visited

1 Follower

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

Natalie1608's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Hello everyone, I've been on effexor for the past 3.5 years. My highest dose was 150 mg. I was feeling fairly well throughout most of this time and decided to give getting off the med a shot. I started reducing in September and took my final pill (half of 37.5mg) on the last day of December. I began to be plagued with all the typical physical withdrawal symptoms (nausea, headaches, brain zaps, vertigo, etc.). The week after that (second week of January) the physical symptoms subsided quite a bit but the depression and anxiety came very, very strongly! I started also having quite strong panic attacks and had a hard time functioning (eating, sleeping, going to work). It was hell on earth. I decided that perhaps this was not the right time for me to be coming off the meds and decided to reinstate. I started with 37.5mg,but the awful mood continued. I then did two weeks on 75mg, and then the month on 150mg but I still could not stop the crying, the lack of appetite, and depressed/anxious mood. I went to my GP and she advised that we go up to 225mg. I have been on the last dose for about 3 weeks now but still no change in mood (except that I at times have moments where I feel very numb or just strong feelings of dysthymia). I wanted to ask if any of you have any suggestions on what to do next? Should I try another med? Should I keep on waiting? Is it normal for it to take this long to get back to my normal self after withdrawing and reinstating? Thank you all.
×
×
  • Create New...